Complexity of holomorphic maps from the complex unit ball to classical domains

Ming Xiao, Yuan Yuan

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We study the complexity of holomorphic isometries and proper maps from the complex unit ball to type IV classical domains. We investigate on degree estimates of holomorphic isometries and holomorphic maps with minimum target dimension. We also construct a real-parameter family of mutually inequivalent holomorphic isometries from the unit ball to type IV domains. We also provide examples of non-isometric proper holomorphic maps from the complex unit ball to classical domains.

Original languageEnglish (US)
Pages (from-to)729-760
Number of pages32
JournalAsian Journal of Mathematics
Volume22
Issue number4
DOIs
StatePublished - Jan 1 2018

Keywords

  • Bergman metric
  • Classical domain
  • Holomorphic isometry
  • Proper map

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Complexity of holomorphic maps from the complex unit ball to classical domains'. Together they form a unique fingerprint.

  • Cite this